# SDR NWAA082993140

- Difficulty date: July 5, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 01714
- Aircraft time: 17,631 hours, 8,925 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: MX593159
- Condition: Failed
- Location: Hyd System
- Part time: 25,544 hours, 12,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT GOT "HYD RSVR LO LEVER" ECAM.  CONFIRMED YELLOW HYDRAULIC LEVEL AT ZERO.  COMPLIED WITH ECAM & COM PROCEDURES.  LANDED AND TAXIED AND UNEVENTFULLY.  REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  CHECKS GOOD.  (A)
